# SDR IPXA2017012613313

- Difficulty date: January 13, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545753
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MAIN DECK FLOOR PANEL 231XHF DELAMINATED.   FABRICATED A NEW FLOOR PANEL IAW SREO 757-5320-9692-I.
